# SDR WTAA970127B

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 788
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

SFO - RIGHT ENGINE NOT MAKING TAKEOFF TORQUE. TAKEOFF ABORTED.  MAINTENANCE CLEANED FUEL BYPASS VALVE CANNON PLUG AND ADJUSTED TORQUE SIGNAL CONDITIONER.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNEDTO SERVICE.  (X)
